# SDR AALA202508119126

- Difficulty date: August 7, 2025
- Submitted: August 11, 2025
- Operation: Air carrier
- Aircraft: N8001N
- Make and model: Airbus A319-115
- Aircraft serial: 5678
- Aircraft time: 31,399 hours, 15,247 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: D53480043209
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION LOWER SILL LOCATED FR68 AT LEVEL STR 23R AFT GALLEY AREA. MAINTENANCE  PERFORMED PERMANENT REPAIR ON LOWER SILL LOCATED FR68 AT LEVEL STR 23R AFT GALLEY AREA IAW A319 SRM 53-41-14-300-001 STEP 2.A.
